Journal of Applied Mathematics

Dynamic Analysis of the Nonlinear Chaotic System with Multistochastic Disturbances

Lingling Geng, Yongguang Yu, and Shuo Zhang

Full-text: Open access

Abstract

The nonlinear chaotic system with multistochastic disturbances is investigated. Based on the orthogonal polynomial approximation, the method of transforming the system into an equivalent deterministic system is given. Then dynamic analysis of the nonlinear chaotic system with multistochastic disturbances can be reduced into that of its equivalent deterministic system. Especially, the Lorenz system with multistochastic disturbances is studied to demonstrate the feasibility of the given method. And its dynamic behaviors are gained including the phase portrait, the bifurcation diagram, the Poincaré section, and the maximum Lyapunov exponent.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 610816, 16 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305949

Digital Object Identifier
doi:10.1155/2014/610816

Citation

Geng, Lingling; Yu, Yongguang; Zhang, Shuo. Dynamic Analysis of the Nonlinear Chaotic System with Multistochastic Disturbances. J. Appl. Math. 2014 (2014), Article ID 610816, 16 pages. doi:10.1155/2014/610816. https://projecteuclid.org/euclid.jam/1425305949


Export citation